# SDR ALGA10182010192AL

- Difficulty date: October 18, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N192AL
- Make and model: Bell 206L-4
- Aircraft serial: 52342
- Aircraft time: 2,823 hours
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN HOVER, PILOT HEARD "TWO BIG POPS IN THE ENGINE". INSTRUMENTS INDICATED NO PROBLEMS. NO YAW WAS NOTICED. MX REPLACED ENGINE ASSY ALONG WITH ENGINE FUEL SYSTEM. ENGINE QUARANTINED AWAITING TEST CELL RUN AT TIME OF THIS REPORT.
